x

Search for a rare disease

* (*) mandatory field

Other search option(s)

Suggest an update

(*) Required fields.

Attention

Only comments seeking to improve the quality and accuracy of information on the Orphanet website are accepted. For all other comments, please send your remarks via contact us. Only comments written in English can be processed.

Orphanet doesn't provide personalised answers. To get in touch with the Orphanet team, please contact

Information provided in your contribution (including your email address) will be stocked in .CSV files that will be sent as an email to Orphanet's teams. These emails might be conserved in the teams' mailboxes, in our backoffice servers but will not be registered in our databases (for more information see our section General Data Protection Regulation and data privacy (GDPR) and Confidentiality).

Captcha image

Drug-induced localized lipodystrophy

Disease definition

Drug-induced localized lipodystrophy is a rare, acquired, localized lipodystrophy characterized by the appearance of asymptomatic, well-demarcated, variably sized, depressed, lipoatrophic lesions secondary to subcutaneous, intradermic or intramuscular drug injection, including corticosteroids, insulin, human growth hormone and antibiotics. Skin coloration may vary from white or hypopigmented to reddish, pinkish or violaceous. Epidermal atrophy may be also present.

ORPHA:90157

Classification level: Disorder
  • Synonym(s):
    • Lipoatrophy caused by injected drug
  • Prevalence: -
  • Inheritance: -
  • Age of onset: -
  • ICD-10: E88.1
  • OMIM: -
  • UMLS: -
  • MeSH: -
  • GARD: -
  • MedDRA: -
The documents contained in this web site are presented for information purposes only. The material is in no way intended to replace professional medical care by a qualified specialist and should not be used as a basis for diagnosis or treatment.